Betting on odds on favorites as an optimal choice in cumulative prospect theory

Peel, D and Law, D (2007) Betting on odds on favorites as an optimal choice in cumulative prospect theory. Economics Bulletin, 4 (26). pp. 1-10. ISSN 1545-2921

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Bulletin
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
45029
Deposited By:
Deposited On:
11 Jul 2011 18:25
Refereed?:
Yes
Published?:
Published
Last Modified:
13 May 2020 01:33